American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(91B70) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] D. S. Silvestrov and R. Lundgren. Convergence of option rewards for multivariate price processes. Theor. Probability and Math. Statist. 85 (2012) 115-131.
Abstract, references, and article information   
View Article: PDF

[2] M. S. Pupashenko. Convergence of reward functionals in a reselling model for a European option. Theor. Probability and Math. Statist. 83 (2011) 135-148. MR 2768854.
Abstract, references, and article information   
View Article: PDF

[3] D. S. Silvestrov, H. Jönsson and F. Stenberg. Convergence of option rewards for Markov type price processes modulated by stochastic indices. II. Theor. Probability and Math. Statist. 80 (2010) 153-172. MR 2541960.
Abstract, references, and article information   
View Article: PDF

[4] D. S. Silvestrov, H. Jönsson and F. Stenberg. Convergence of option rewards for Markov type price processes modulated by stochastic indices. I. Theor. Probability and Math. Statist. 79 (2009) 153-170. MR 2494545.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1